# SDR CALA2025060305227

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 65,608 hours, 28,552 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

HYD B SYS LO PR IN FLIGH T TURNED BLUE PUMP OFF FOUND EVIDENCE OF HYD LEAK IN LEFT WHEEL WELL AREA AND AFT BELLY -  FOUND BLUE PUMP 2074GJ PRESSURE SWITCH EXTREMLY LOOSE AND NOT SAFETY WIRED. SECURED SWITCH REF AMM 29-12-17/401. NO LEAKS NOTED
